# SDR 20000712SH020

- Difficulty date: April 24, 2000
- Submitted: July 12, 2000
- Operation: General aviation
- Aircraft: N783
- Make and model: Cessna U206G
- Aircraft serial: U20606524
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 122210630
- Condition: Cracked
- Location: Rt Ws 126
- Part time: 2,750 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSP, NOTED THE RT WING AFT SPAR WEB CRACKED IN 5 PLACES AND THE ROLL SERVO ATTACH BRACKET 60931 CRACKED AT THE OTBD SERVO ATTACH HOLE.  ALL CRACKS ARE IN VICINITY OF S-TEC ROLL SERVO BRACKET ATTACHMENT BOLTS.  S-TEC TWO AXIS AUTOMATIC FLIGHT GUIDANCE SYS, MODEL ST-208-50 INSTALL IS APPROVED VIA S-TEC CORP STC SA5216SW-D AND ELIGIBLE TO BE INSTALLED ON ACFT WHEN MODIFIED PER R/STOL SYS.   STC SA1513WE (ROBERTSON STOL) WHICH THIS ACFT HAS BEEN MODIFIED OR STC SA3634SW, WHICH ACFT HAS NOT BEEN MODIFIED.  SPAR REPLACED WITH NEW CESSNA P/N 1222106-30.  NEW SPAR INSTALLED AND NOT MODIFIED WITH ROLL SERVO ATTACHMENT HOLES.  S-TEC AUTOPILOT DISABLED IAW FAR REG PART 91.213.  TT SINCE STC''S, 1,348.2 HRS
